1300 095 116
 PO Box 518 Birdwood SA 5234
Demazin PE Cold & Flu Tablets 24

Demazin PE Cold & Flu Tablets 24

 
$10.99
9310341286379
996 item(s)
+
Add to wish list

Indication

Demazin PE Cold & Flu Relief provides non-drowsy temporary relief from: Runny nose, Blocked nose and sinuses, Sinus pain, Fever, headache, body aches & pains

Direction

Adults and children over 12 years: take 2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.

Not recommended for children under 12 years of age, without medical advice.

Do not exceed 4 doses in 24 hours

Ingredients

Each tablet contains: Paracetamol 500mg, Codeine phosphate 9mg, Phenylephrine hydrochloride 5mg. .

Does not contain preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy.